# SDR USAA2014032500007

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 42,929 hours, 19,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F10002905
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 EMERGENCY LIGHT COVER PLATE MISSING.  REPLACE DOOR L2 EMERGENCY LIGHT COVER PLATE IAW AMM 33-50-00.
